# SDR PCAA9700595

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821EX
- Make and model: Dhav DHC8102
- Aircraft serial: 173
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S LEFT SEAT TRACK SHOWING WEAR.  MAINTENANCE PERFORMED S/B 8-53-53 TO AIRCRAFT.  AIRCRAFT RETURNED TO SERVICE. (M)
